# SDR AALA202212276129

- Difficulty date: December 27, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 83,775 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR FORWARD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED R3 DOOR EXIT SIGN PER AMM 33-51-01.
